# SDR SWAA002325

- Difficulty date: November 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 43,430 hours, 38,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 663 VERTICAL STIFFENERS CRACKED AT RBL 6.0 AND LBL 6.0.  REMOVED AND REPLACED STIFFENERS PER SRM.
